MAUDE Adverse Event Report: ASO LLC EQUATE; HEAVY DUTY FABRIC BANDAGES ANTIBACTERAL, ALL ONE SIDE

ASO LLC EQUATE; HEAVY DUTY FABRIC BANDAGES ANTIBACTERAL, ALL ONE SIDE
Model Number UPC#681131006743
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 02/19/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On the initial report received by aso on 02/19/2025, the consumer stated that her husband had a reaction to his skin.He said it was red at first, and now it is like a blister.He went to the dermatologist and his doctor wanted to see the bandage.
 
Additional Manufacturer Narrative
As of 03/12/2025, retained samples were submitted to the lab with no defects noted.In addition, aso reviewed records of satisfactory biocompatibility tests for this type of product with no issues noted.Refer to section b.6 of this report for further details.Udi notes: the expiry date is not present on device label.

Brand Name
EQUATE
Common Device Name
HEAVY DUTY FABRIC BANDAGES ANTIBACTERAL, ALL ONE SIDE
Manufacturer (Section D)
ASO LLC
300 sarasota center blvd.
sarasota FL 34240
Manufacturer (Section G)
ASO LLC
300 sarasota center blvd
sarasota FL 34240
Manufacturer Contact
300 sarasota center blvd.
MDR Report Key21594992
Report Number1038758-2025-00005
Device Sequence Number15659168
Product Code KGX
UDI-Device Identifier00681131006743
UDI-Public00681131006743
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberUPC#681131006743
Device Lot Number206759
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2025
Initial Report FDA Received Date03/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale